# SDR DALA2016032802381

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 75,987 hours, 58,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT SECTION EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER FUSE AND THE LIGHTS OPERATED OK.
